# SDR AALA971138

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LHR - FLT 71 - LEFT GEN OFF LIGHT ILLUMINATED IN FLIGHT.  LEFT GEN DISCONNECTED IAW PROCEDURE.  REMOVED AND REPLACED LEFT IDG PER MM.  OPS CHECK AND LEAK CHECK OK.  REMOVED PLACARD MEL 24-1, 6337DC-B CLEARED MIC SHEET.  (M)
